# SDR UPS204041

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (C53-224-05.00.01), ON PREVIOUS SPLICE REPAIRS OF FLOORBEAM BS 344 LBL 35 RBL 14 AND 23 WL 208.  INSTALLED NEW UPPER FLOORBEAM IAW SRM 53-10-8 AND 51-30-2, 53-10-1.
